# SDR 05FDEA00967

- Difficulty date: April 12, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B FLAP I/B REAR SPAR MOUNTED HINGE ACTUATOR HOLE HAS EVIDENCE OF CORROSION.  CORROSION REMOVED  & FOUND I/B  & O/B LUG HOLES EXCEED LIMITS  PER CMM 57-44-08.
